# SDR ASOA2013031903231

- Difficulty date: February 27, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE HAS BROKEN ISOLATOR.  R & R BROKEN ISOLATOR AT REAR PRESSURE BULKHEAD IAW SRM 51-42-13.
